Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718 | OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231, pp. 186–196, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215, pp. 45–57, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed